On Ray Class Annihilators of Cyclotomic Fields.

C.-G. Schmidt

Inventiones mathematicae (1982)

  • Volume: 66, page 215-230
  • ISSN: 0020-9910; 1432-1297/e

How to cite

top

Schmidt, C.-G.. "On Ray Class Annihilators of Cyclotomic Fields.." Inventiones mathematicae 66 (1982): 215-230. <http://eudml.org/doc/142878>.

@article{Schmidt1982,
author = {Schmidt, C.-G.},
journal = {Inventiones mathematicae},
keywords = {cyclotomic fields; Stickelberger ideal; annihilation of ray class group; Galois group ring},
pages = {215-230},
title = {On Ray Class Annihilators of Cyclotomic Fields.},
url = {http://eudml.org/doc/142878},
volume = {66},
year = {1982},
}

TY - JOUR
AU - Schmidt, C.-G.
TI - On Ray Class Annihilators of Cyclotomic Fields.
JO - Inventiones mathematicae
PY - 1982
VL - 66
SP - 215
EP - 230
KW - cyclotomic fields; Stickelberger ideal; annihilation of ray class group; Galois group ring
UR - http://eudml.org/doc/142878
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.